# SDR UPS08852755

- Difficulty date: June 26, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, RT WING REAR SPAR AT IB HINGE OF NR4 SPOILER PARTITION RIB ATTACH BRACKET GOUGED AND BENT.  REMOVED AND REPLACED GUSSET IAW SRM, 51-1-21,57-2-0, 51-1-8.
